| Model Number |
SC-5160 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Fluid Discharge (2686); No Code Available (3191)
| Date of Event |
10/15/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
A report was received that the patient was experiencing itchiness on the upper right leg and back due to a tape reaction.A clear fluid was noted around the patients underpants.The patient was prescribed with a medication.